# SDR AUS20021397

- Difficulty date: November 28, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Dhav DHC2*
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: CZW151A
- Condition: Corroded
- Location: Ailerons
- Component: Ailerons
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AILERON CENTRE HINGE BEARING SUPPORT BRACKET CONTAINED EXFOLIATION CORROSION. AREA OF CORROSION APPROXIMATELY 20MM (0.78IN) BY 5MM (0.196IN) AND 0.5MM (0.019IN) DEEP. AIRCRAFT IS A FLOATPLANE.
